# SDR CALA2020050900942

- Difficulty date: May 7, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN-SPAR RIB STA 92.70 CRACKED IN TRANSI TION RADIUS OF #3  VERTICAL STIFFENER.MKD 126-010. REF. AAR N/R:90238551 GENERATED COMPLIED WITH HFEC AT RIGHT HORIZONTAL STAB. RIB STA 92.70, STIFFENER #3 FOUND CRACK , NO CRACK NOTED IN ADJACENT HOLES IN REF. B737 PG6 51-00-0 PROC 23 & PROC 16, CUT OUT DAMAGE AT STIFFENER #3 STA 92.70 STA , PERFORMED HFEC INSP ON CUT OUT AT STIFFENER #3 STA 92.70 I.A.W B737 NDT P6 51-00-00 PROC 23, NO 51-40-02 T-ANGLE AND DOUBLER I.A.W B737-800 SRM 55-10-09, REPAIR #4 SRM BAC 5602, LOCATED , DRILLED , TREATED PRIMED AND INSTALLED CRACKS NOTED , HEAT TREATED MATERIAL FROM 7075-T6 TO 7075-T7 IAW INSPECTION C/W
